# SDR SWAA2021073091642

- Difficulty date: July 6, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spring
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FIXED L/E SPRING P/N 176A3101-26 R/H SIDE HAS CRACK AT RADIUS DOT A-21-11 ; / [01] REMOVED CRACKED FIXED L/E -26 SPRING IAW SRM 51-40-02-0G.; [02] RECEIVED NEW PART P/N 176A3101U26; A-TAG AK7947; LOCATED AND DRILLED ALL HOLES TO SIZE AND DEBURRED IAW IPC 55-33-11-02A AND SRM 51-40-05-0G; [03] VERIFIED STEP 1;2; [04] OK TO INSTALL P/N 176A3101U26; [05] INSTALLED NEW -26 SPRING IAW SRM 51-40-02-0G.; [06] VERIFIED STEP 5. OK TO CIC; [07] APPLIED CIC IAW AMM 51-21-91-620. ALL WORK COMPLETE.; [08] VERIFIED STEP 7; [09] AUDIT COMPLETE
